CSpace
Analysis of boundary layer singularity in a nonlinear diffusion problem
He C(何成)
1999
Source PublicationActa Mathematica Scientia
ISSN0252-9602
Volume19Issue:4Pages:431
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14193
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
He C. Analysis of boundary layer singularity in a nonlinear diffusion problem[J]. Acta Mathematica Scientia,1999,19(4):431.
APA 何成.(1999).Analysis of boundary layer singularity in a nonlinear diffusion problem.Acta Mathematica Scientia,19(4),431.
MLA 何成."Analysis of boundary layer singularity in a nonlinear diffusion problem".Acta Mathematica Scientia 19.4(1999):431.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[何成]'s Articles
Baidu academic
Similar articles in Baidu academic
[何成]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[何成]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.